EconPapers    
Economics at your fingertips  
 

On T -Fuzzy Ideals in Nearrings

Muhammad Akram

International Journal of Mathematics and Mathematical Sciences, 2007, vol. 2007, 1-14

Abstract:

We introduce the notion of fuzzy ideals in nearrings with respect to a t -norm T and investigate some of their properties. Using T -fuzzy ideals, characterizations of Artinian and Noetherian nearrings are established. Some properties of T -fuzzy ideals of the quotient nearrings are also considered.

Date: 2007
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/IJMMS/2007/073514.pdf (application/pdf)
http://downloads.hindawi.com/journals/IJMMS/2007/073514.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jijmms:073514

DOI: 10.1155/2007/73514

Access Statistics for this article

More articles in International Journal of Mathematics and Mathematical Sciences from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jijmms:073514